# SDR 2007UALA02699

- Difficulty date: July 18, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 45,841 hours, 9,404 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100133801
- Condition: Inoperative
- Location: Seat 33g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 33G IS INOPERATIVE.  REPLACED LIGHT ASSY. OPS CHECKS GOOD.
